# SDR ABXA20120702221

- Difficulty date: July 2, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 53,437 hours, 38,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 811371417
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS LEFT FORWARD SEAT TRACK CRACKED AT STOP ATTACH HOLES AT FORWARD END.  REMOVED AND REPLACED CAPTAINS LEFT FORWARD SEAT TRACK IAW B767 200 AMM 20-11-00, ACFT WAS GROUNDED.
